# SDR DL73K010364

- Difficulty date: March 5, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,827 hours, 38,609 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT HORIZONTAL STABILIZER FITTING ATTACH LUGS WERE FOUND CORRODED.  CORROSION WAS REMOVED FROM SEVERAL LUG BORE AND FACES.  NEW BUSHINGS WERE INSTALLED.  REPAIR WAS ACCOMPLISHED PER ERA 397265-14 AT HMV.
